# SDR COMA0060828

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 5,025 hours, 5,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MESSAGE.  SERVICED APU WITH 1 QUART OF OIL.
